Journal of Applied Mathematics and Physics

Vol.5 No.3(2017), Paper ID 74590, 14 pages

DOI:10.4236/jamp.2017.53050

 

Physics on the Adiabatically Changed Finslerian Manifold and Cosmology

 

Anton A. Lipovka

 

Centro de Investigacion en Fisica, Universidad de Sonora, Sonora, Mexico

 

Copyright © 2017 Anton A. Lipovka et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Lipovka, A. (2017) Physics on the Adiabatically Changed Finslerian Manifold and Cosmology. Journal of Applied Mathematics and Physics, 5, 582-595. doi: 10.4236/jamp.2017.53050.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.